# SDR USAASB95010

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Contl Alternator
- Part number: 9974M82P03
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 0223 - EN ROUTE IND TO BWI, NR 2 ENGINE OIL QUANTITY FELL TO ZERO AND OIL PRESSURE DROPPED TO RED LINE.  FLIGHT CREW SHUT DOWN NR 2 ENGINE AND DIVERTED TO PIT.  LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED RT ENGINE N2 ALTERNATOR AND ROTOR DUE TO INTERNAL FAILURE.  RAN ENGINE AND CHECKED CHIP DETECTORS AND OIL FILTERS.  OPS CHECKED GOOD.  (X)
